# SDR QXEA2017011200006

- Difficulty date: January 12, 2017
- Submitted: January 12, 2017
- Operation: Air carrier
- Aircraft: N441QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4348
- Aircraft time: 13,740 hours, 14,627 cycles
- System (JASC): 3400 · Navigation System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING CAT III APPROACH & LANDING, AIRPLANE LANDED 15 FEET OFF CENTERLINE. NO INDICATIONS OBSERVED BY CREW DURING APPROACH THAT LATERAL GUIDANCE WAS INACCURATE. PERFORMED 1200 HOUR CAT III TEST IAW TC 6340001. ALL TESTS PASSED. ACFT REMAINS CATEGORY III QUALIFIED. COULD NOT DUPLICATE. RETURNED TO SERVICE. NO PARTS REPLACED.
